# SDR CAL950502

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Part time: 64,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN RADIUS OF THE NR 3 SLAT OUTBOARD TRACK OUTBOARD RIB.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 57-50-3, SRM 51-40-3, AND SRM 51-30-2.  (X)
